# SDR UALA2012020300662

- Difficulty date: February 2, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 83,171 hours, 13,396 cycles
- Engine: Pwa PW4060
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo Valve
- Part number: A71882003
- Part serial: 13887
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION.  WITH CTR A-P ENGAGED VIBRATION FELT IN BOTH YOKES, NOT FELT IF USING LEFT OR RT AUTOPILOTS.  CARRIED OUT BPCU BITE AND CARRIED OUT MCDP TESTS NO FAULTS NOTED.  SERVICE TIP IS FOR ENGINES RUNNING IN FLIGHT, ON GROUND ENGINES OFF AP STILL HAS SAME PROBLEM.  AP FAILS CATIII CK.  FAILS CENTER SERVO ON CENTER LCCA (M275 WDM22-13-31).  NO FAULTS FOUND WITH AUTOPILOT SYSTEM.  CK'D RESISTANCE OF CTR LCCA AND COMPARED TO L LCCA AND BOTH WERE EXACTLY THE SAME.  PER TOMC, REPLACED CTR FCC PER MM AND 026592 CTR LCCA ELECTROHYDRAULIC SERVO VALVE PER MM.  ACP CAT III TEST 2210-00.  ALL TEST PASSED.  RETURNED AIRCRAFT TO CAT III STATUS.
